Wave fronts of solutions of boundary value problems for symmetric hyperbolic systems
Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 1013-1016
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_5_a5,
author = {V. Ya. Ivrii},
title = {Wave fronts of solutions of boundary value problems for symmetric hyperbolic systems},
journal = {Doklady Akademii Nauk},
pages = {1013--1016},
year = {1977},
volume = {235},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a5/}
}
V. Ya. Ivrii. Wave fronts of solutions of boundary value problems for symmetric hyperbolic systems. Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 1013-1016. http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a5/